How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Wu Your Own Question
Dr Wu
Dr Wu, Doctor (MD)
Category: Health
Satisfied Customers: 1835
Experience:  Board certified family physician, extensive experience in adult medicine, specalizes in geriatrics.
4968719
Type Your Health Question Here...
Dr Wu is online now
A new question is answered every 9 seconds

What should human do if accidentially injecting self with

Resolved Question:

What should human do if accidentially injecting self with Vetsulin for dogs and cats. Dose was 10ml.
Submitted: 8 years ago.
Category: Health
Expert:  Dr Wu replied 8 years ago.

Hi,

Thank you for submitting your question. Vetsulin contains insulin. 10cc of Vetsulin contains approximately 400U of insulin, which is a very high dose.

This person should seek medical attention immediately. This dose of insulin can lower his/her blood glucose to a dangerous level. He/she should start drinking sweetned juice( add 3-4 tablespoon of sugar in regular juice). Taking in sugar alone may not be able enough. He/she may need IV glucose and close monitoring.

Again, my advice is to seek medical attention immediately. Low blood glucose can be lethal.

Dr Wu and 2 other Health Specialists are ready to help you